Collisions in semi-dispersing billiard on Riemannian manifold

D. Burago, S. Ferleger, A. Kononenko

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


We explore a connection between theory of semi-dispersing billiards on smooth Riemannian manifolds and non-regular Riemannian geometry. We construct geometric models of such billiards and use these models to obtain a uniform estimate on the number of collisions in a non-degenerate semi-dispersing billiard.

Original languageEnglish (US)
Pages (from-to)87-103
Number of pages17
JournalTopology and its Applications
Issue number1-2
StatePublished - Jul 16 2002

All Science Journal Classification (ASJC) codes

  • Geometry and Topology


Dive into the research topics of 'Collisions in semi-dispersing billiard on Riemannian manifold'. Together they form a unique fingerprint.

Cite this